# SDR AALA20171107001

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 25,237 hours, 9,965 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATION ON THE RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STABILIZER STATION 101.90.  REPAIRED SKIN PER SRM 55-10-01-2R-11.
